# SDR SWAA2015042739036

- Difficulty date: April 9, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 57,379 hours, 33,472 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK AT FLOORBEAM, SEAT TRACK TO SPLICE STRAP ATTACH FLANGES, INBD AFT, INBD FWD & OTBD AFT ATTACH FASTENER HOLES CRACKED AT BS 727B, RBL 45.5.  REPAIRED FLANGE IAW EA.
